×

zbMATH — the first resource for mathematics

Darboux system and separation of variables in the Goursat problem for a third order equation in \(\mathbb{R}^3\). (English. Russian original) Zbl 1445.37048
Russ. Math. 64, No. 4, 35-43 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 4, 43-53 (2020).
Summary: We construct a reduction of the three-dimensional Darboux system for the Christoffel symbols which describes conjugate curvilinear coordinate systems. The reduction is determined by one additional algebraic condition on the Christoffel symbols. It is shown that the corresponding class of solutions of the Darboux system is parameterized by six functions of one variable (two for each of three independent variables). We give explicit formulas for solutions of the Darboux system. Under the additional assumption that the Christoffel symbols are constants, a linear system associated with the Darboux one is studied. In the case, the system is reduced to the three-dimensional Goursat problem for a third-order equation with data located on the coordinate planes. It is shown that the solution to the Goursat problem enables us to separate the variables, and it is determined by its values on the coordinate lines.
MSC:
37K25 Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with topology, geometry and differential geometry
37K30 Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with infinite-dimensional Lie algebras and other algebraic structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Tsarev, SP, The geometry of hamiltonian systems of hydrodynamic type. The generalized hodograph method, Math. USSR-Izv., 37, 2, 397-419 (1991) · Zbl 0796.76014
[2] Zakharov, VE; Manakov, SV, Construction of higher-dimensional nonlinear integrable systems and of their solutions, Funct. Anal. Appl., 19, 2, 89-101 (1985) · Zbl 0597.35115
[3] Zakharov, VE, Description of the n-orthogonal curvilinear coordinate systems and Hamiltonian integrable systems of hydrodynamic type, I. Integration of the Lame equations, Duke Math. J., 94, 1, 103-139 (1998) · Zbl 0963.37068
[4] Dryuma, VS, Geometrical properties of the multidimensional nonlinear differential equations and the Finsler metrics of phase spaces of dynamical systems, Theor. Math. Physics., 99, 2, 241-249 (1994) · Zbl 0856.53024
[5] Bogdanov, LV; Konopelchenko, BG, Generalized integrable hierarchies and Combescure symmetry transfor-mations, J. Phys. A: Math, and General., 30, 5, 1591-1603 (1997) · Zbl 1001.37501
[6] Dubrovin, BA; Novikov, SP, Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory, Russian Math. Surveys., 44, 6, 35-124 (1989) · Zbl 0712.58032
[7] Krichever, IM, Algebraic-Geometric n-Orthogonal Curvilinear coordinate systems and solutions of the associativity equations, Funct. Anal. Appl., 31, 1, 25-39 (1997) · Zbl 1004.37052
[8] Ferapontov, EV, Systems of three differential equations of hydrodynamic type with hexagonal 3-web of characteristics on the solutions, Funct. Anal. Appl., 23, 2, 151-153 (1989) · Zbl 0714.35070
[9] Ferapontov, EV, Integration of weakly nonlinear semi-hamiltonian systems of hydrodynamic type by-methods of the theory of webs, Math. USSR-Sb., 71, 1, 65-79 (1992) · Zbl 0802.58029
[10] Pavlov, MV, Hamiltonian formalism of weakly nonlinear hydrodynamic systems, Theoret. and Math. Phys., 73, 2, 1242-1245 (1987) · Zbl 0653.76005
[11] Kulaev, RC; Pogrebkov, AK; Shabat, AB, Darboux system: Liouville reduction and an explicit solution, Proc. Steklov Inst. Math., 302, 250-269 (2018) · Zbl 1439.35401
[12] Shabat, AB, On the Laplace-Darboux theory of transformations, Theoret. and Math. Phys., 103, 1, 482-485 (1995) · Zbl 0855.35004
[13] Kulaev, RC; Pogrebkov, AK; Shabat, AB, Darboux system as three-dimensional analog of Liouville equation, Russian Mathematics, 62, 12, 50-58 (2018) · Zbl 1412.35211
[14] Zhegalov, VI; Mironov, AN, Differential Equations with Higher Partial Derivatives (2001), Kazan: Kazan Matem. ob-vo, Kazan
[15] Mironov, AN, Darboux problem for the third-order Bianchi equation, Math. Notes, 102, 1, 53-59 (2017) · Zbl 1380.35059
[16] Zhegalov, VI; Utkina, EA; Shakirova, IM, On conditions of solvability of the Goursat problem for generalized Aller equation, Russian Math. (Iz. VUZ), 62, 8, 17-21 (2018) · Zbl 1400.35172
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.